Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Contents of Volume 35, Number 3

Geometry of Riemann surfaces based on closed geodesics
Paul Schmutz Schaller.
Bull. Amer. Math. Soc. 35 (1998), 193-214
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1609636
Normal families: New perspectives
Lawrence Zalcman.
Bull. Amer. Math. Soc. 35 (1998), 215-230
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1624862
Erratum to “Modular representations of simple Lie algebras”
J. E. Humphreys.
Bull. Amer. Math. Soc. 35 (1998), 231
Abstract, references and article information
Full-text PDF     Request Permissions
MathSciNet review: 1605399

Book Reviews

Book reviews do not contain an abstract. You may download each review in this issue using the links below.

Asymptotic analysis. A distributional approach, by Ricardo Estrada and Ram P. Kanwal.
Reviewer: Jochen Brüning
Bull. Amer. Math. Soc. 35 (1998), 233-241
Review information
Full-text PDF
Spectral decomposition and Eisenstein series, by C. Moeglin and J.-L. Waldspurger.
Reviewer: Bill Casselman
Bull. Amer. Math. Soc. 35 (1998), 243-247
Review information
Full-text PDF
Galois module structure, by Victor P. Snaith.
Reviewer: A. Agboola
Bull. Amer. Math. Soc. 35 (1998), 249-252
Review information
Full-text PDF
Automorphic forms on $SL_{2}(\mathbf{R})$, by A. Borel.
Automorphic forms and representations, by D. Bump.
Topics in classical automorphic forms, by H. Iwaniec.
Reviewer: Jonathan D. Rogawski
Bull. Amer. Math. Soc. 35 (1998), 253-263
Review information
Full-text PDF
Representation of Lie groups and special functions, by N. Ja. Vilenkin and A. U. Klimyk.
Reviewers: Erik Koelink and Tom H. Koornwinder
Bull. Amer. Math. Soc. 35 (1998), 265-270
Review information
Full-text PDF